# SDR AALA201908029013

- Difficulty date: August 1, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 82,399 hours, 9,994 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6047913
- Part serial: 1188
- Condition: Failed
- Location: Beacon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND DURING ETOPS CHECK, RED LOWER FUSELAGE BEACON INOPERATIVE. REMOVED LOWER BEACON FOUND CONNECTOR BURNT/DAMAGED.  MAINTENANCE REMOVED AND REPLACED LOWER BEACON POWER SUPPLY IAW AMM 33-44-02. BEACON OPS CHECKS NORMAL.
